Skip to Main content Skip to Navigation
Journal articles

Mathematical morphology based on stochastic permutation orderings

Olivier Lézoray 1
1 Equipe Image - Laboratoire GREYC - UMR6072
GREYC - Groupe de Recherche en Informatique, Image, Automatique et Instrumentation de Caen
Abstract : The extension of mathematical morphology to multivariate data has been an active research topic in recent years. In this paper we propose an approach that relies on the consensus combination of several stochastic permutation orderings. The latter are obtained by searching for a smooth shortest path on a graph representing an image. This path is obtained with a randomized version nearest of neighbors heuristics on a graph. The construction of the graph is of crucial importance and can be based on both spatial and spectral information to enable the obtaining of smoother shortest paths. The starting vertex of a path being taken at random, many different permutation orderings can be obtained and we propose to build a consensus ordering from several permutation orderings. We show the interest of the approach with both quantitative and qualitative results.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03282873
Contributor : Olivier Lezoray Connect in order to contact the contributor
Submitted on : Friday, July 9, 2021 - 3:00:48 PM
Last modification on : Tuesday, July 20, 2021 - 3:51:23 AM

File

10.1515_mathm-2020-0101.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Olivier Lézoray. Mathematical morphology based on stochastic permutation orderings. Mathematical Morphology - Theory and Applications, De Gruyter 2021, 5 (1), pp.43-69. ⟨10.1515/mathm-2020-0101⟩. ⟨hal-03282873⟩

Share

Metrics

Record views

31

Files downloads

38